MathSciNet Relay Station
MathSciNet bibliographic data
MR1761409 76E30 (35B35 35Q35 76B03 76D10)
Grenier, Emmanuel On the nonlinear instability of Euler and Prandtl equations. Comm. Pure Appl. Math. 53 (2000), no. 9, 1067–1091.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement